# SDR DALA2025123009493

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 80,720 hours, 10,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLAT 6 INBD FWD EDGE REPAIRED NEED TO CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIRS.  RE-WORKED THE AREA PER SRM 57-40-00-300-009. (1376219)
